On cycles of cyclic graphs

Karel Čulík

Časopis pro pěstování matematiky (1958)

  • Volume: 083, Issue: 4, page 440-450
  • ISSN: 0528-2195

How to cite


Čulík, Karel. "O cyklech cyklických grafů." Časopis pro pěstování matematiky 083.4 (1958): 440-450. <http://eudml.org/doc/19469>.

author = {Čulík, Karel},
journal = {Časopis pro pěstování matematiky},
keywords = {topology},
language = {cze},
number = {4},
pages = {440-450},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {O cyklech cyklických grafů},
url = {http://eudml.org/doc/19469},
volume = {083},
year = {1958},

AU - Čulík, Karel
TI - O cyklech cyklických grafů
JO - Časopis pro pěstování matematiky
PY - 1958
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 083
IS - 4
SP - 440
EP - 450
LA - cze
KW - topology
UR - http://eudml.org/doc/19469
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.